# SDR HEEA073656

- Difficulty date: June 19, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N6559Z
- Make and model: Bell 412
- Aircraft serial: 36019
- Aircraft time: 8,213 hours
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Crosstube
- Part number: 212321103
- Part serial: 455
- Condition: Corroded
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CORROSION UNDER SADDLE TO A DEPTH OF .022 BEFORE TOTAL CLEAN UP. SENDING TO VENDOR FOR CREDIT.
